# SDR HALA0700532

- Difficulty date: December 18, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 82,266 hours, 15,892 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON DESCENT R IDG VALVE STATUS MESSAGE ILLUMINATED.  CLEARED DISCREPANCY WORK DONE IAW AMM31-41-00.  ACCOMP FIM T/S PROCEDURES PER FIM24-20-00 FIG 102, CKS NORMAL.
